Show simple item record

dc.contributor.authorZhu, Jianmin ( )
dc.contributor.authorLi, Zhixiang ( )
dc.contributor.authorLiu, Yicheng ( )
dc.date.accessioned2021-07-20T13:39:51Z
dc.date.available2021-07-20T13:39:51Z
dc.date.issued2006-08-31
dc.identifier.citationZhu, J., Li, Z., & Liu, Y. (2006). Stable time periodic solutions for damped Sine-Gordon equations. Electronic Journal of Differential Equations, 2006(99), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13972
dc.description.abstractWe investigate existence and stability of time periodic solutions for damped Sine-Gordon equations with delay under reasonable assumptions. The key-step is constructing suitable Lyapunov functionals and establishing the priori bound for all possible periodic solutions. We also use the Schaefer fixed-point theorem.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSchaefer's fixed-point theoremen_US
dc.subjectTime periodic solutionsen_US
dc.subjectSine-Gordon equationsen_US
dc.subjectUniformly asymptotic stabilityen_US
dc.titleStable time periodic solutions for damped Sine-Gordon equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record